MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS E 602 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 05990378001
Medical Device Problem Codes Device Sensing Problem (2917); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter received a questionable elecsys hcg+beta result from one patient sample tested on the cobas e 602 module.The initial result was 0.394 miu/ml.The repeat result was 4673 miu/ml.
 
Additional Manufacturer Narrative
The reagent lot number is 83810500, with an expiration date of 31-mar-2026.The field service engineer (fse) inspected the module and identified the sample probe had caused the event.He repaired this part and verified the module is performing according to specifications.The investigation determined that the service actions resolved the issue.

Brand Name
COBAS E 602 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23619586
Report Number1823260-2025-04784
Device Sequence Number9962278
Product Code JJE
UDI-Device Identifier04015630929764
UDI-Public04015630929764
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number05990378001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/04/2025
Initial Report FDA Received Date11/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown